# SDR 9627591223

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46580
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, A CRACK WAS FOUND IN THE NR 1 PYLON UPPER SPAR DOUBLER AT STA YN=367.  REMOVED DAMAGED AREA PER EA 12-120123 (P/N AUB7366-501).
